# SDR SCNA20131025187

- Difficulty date: October 14, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 37,008 hours, 23,679 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OTHER MAINTENANCE IN LT WHEEL WELL, FOUND VAPOR BARRIER CRACKED APPROX 14" LT STA 663.73, LBL 30.  THIS WAS PREVIOUSLY REPAIRED WITH CRACK RUNNING THROUGH REPAIR AREA AND BEYOND.  REPAIRED DAMAGE.
